Document Type : Research Articles
Author
Department of Mathematics, University of Shahrood, Shahrood, Iran
Abstract
Keywords
Jafari, S. H. (2013). C4-free zero-divisor graphs. Caspian Journal of Mathematical Sciences, 2(1), 33-38.
S. H. Jafari. "C4-free zero-divisor graphs", Caspian Journal of Mathematical Sciences, 2, 1, 2013, 33-38.
Jafari, S. H. (2013). 'C4-free zero-divisor graphs', Caspian Journal of Mathematical Sciences, 2(1), pp. 33-38.
S. H. Jafari, "C4-free zero-divisor graphs," Caspian Journal of Mathematical Sciences, 2 1 (2013): 33-38,
Jafari, S. H. C4-free zero-divisor graphs. Caspian Journal of Mathematical Sciences, 2013; 2(1): 33-38.